Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Novaga - S. Okabe

The two obstacle problem for the parabolic biharmonic equation

created by novaga on 05 Sep 2015
modified on 17 Apr 2016

[BibTeX]

Published Paper

Inserted: 5 sep 2015
Last Updated: 17 apr 2016

Journal: Nonlinear Analysis: Theory, Methods & Appl.
Volume: 136
Pages: 215-233
Year: 2016

Abstract:

We consider a two obstacle problem for the parabolic biharmonic equation in a bounded domain. We prove long time existence of solutions via an implicit time discretization scheme, and we investigate the regularity properties of solutions.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1